Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Feb 11, 2009, 12:40 AM CST for Bossier Parish, Caddo Parish, De Soto Parish, Louisiana; 6 counties in Texas; Miller County, Arkansas. It was in force for 65 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 11, 2009, 12:40 AM CST (06:40 UTC)
- Expired
- Feb 11, 2009, 1:45 AM CST
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Harrison County, TX, Marion County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 16 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 11, 12:41 AM CST | HAIL 0.75 | Carthage, TX | |
| Feb 11, 12:45 AM CST | TSTM WND GST 55 | 3 E Marshall, TX | SPOTTER REPORTS ESTIMATED 55 MPH GUST |
| Feb 11, 1:00 AM CST | TSTM WND DMG | 11 N Center, TX | TREE DOWNED BETWEEN CENTER AND TENAHA ON HWY 96 N |
| Feb 11, 1:00 AM CST | TSTM WND DMG | Joaquin, TX | TREE DOWNED |
| Feb 11, 1:00 AM CST | HAIL 0.75 | 7 S Greenwood, LA | PENNY SIZED HAIL IN BETHANY |
| Feb 11, 1:04 AM CST | TORNADO | 2 Sw Keachi, LA | NWS SURVEY CONFIRMS AN EF1 TORNADO OCCURRED. A METAL BARN ROOF WAS COMPLETELY DESTROYED AND PORTIONS OF THE METAL FRAME WERE PULLED OUT OF THE GROUND. MUCH OF THE TIN WAS IN TREES AND ON THE GROUND TO THE NORTHEAST. NUMEROUS TREES WERE DAMAGED ALONG THE 1.5 MI |
| Feb 11, 1:10 AM CST | TSTM WND DMG | Keachi, LA | TREE DOWNED |
| Feb 11, 1:10 AM CST | TSTM WND DMG | Shreveport, LA | NUMEROUS DOWNED TREES ACROSS THE CITY OF SHREVEPORT |
| Feb 11, 1:15 AM CST | TSTM WND DMG | 3 E Keachi, LA | TREE DOWNED IN THE COMMUNITY OF GLOSTER |
| Feb 11, 1:15 AM CST | TSTM WND DMG | Stonewall, LA | TREE DOWNED |
| Feb 11, 1:16 AM CST | TSTM WND GST 60 | Shreveport, LA | MEASURED AT KDTN |
| Feb 11, 1:20 AM CST | TSTM WND GST 59 | Bossier City, LA | MEASURED AT KBAD - CORRECTION TO TIME OF OCCURRANCE |
| Feb 11, 1:25 AM CST | TSTM WND DMG | Bossier City, LA | 6 INCH DIAMETER METAL FLAG POLE BENT OVER ON OLD MINDEN RD |
| Feb 11, 1:30 AM CST | TSTM WND DMG | Haughton, LA | TREE DOWNED AND 70 FT CEDAR FENCE BLOWN DOWN |
| Feb 11, 1:30 AM CST | TSTM WND GST 59 | Bossier City, LA | MEASURED AT KBAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 10, 9:30 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 410 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KSHV 110640
SVRSHV
ARC091-LAC015-017-031-TXC203-315-347-365-401-419-110745-
/O.NEW.KSHV.SV.W.0009.090211T0640Z-090211T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1240 AM CST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF CENTER...
EASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
EASTERN MARION COUNTY IN NORTHEAST TEXAS...
PANOLA COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF CARTHAGE...
EXTREME SOUTHEASTERN RUSK COUNTY IN NORTHEAST TEXAS...
BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...RED CHUTE...BOSSIER CITY...
CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...VIVIAN...SHREVEPORT...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
EXTREME SOUTHWESTERN MILLER COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 145 AM CST
* AT 1240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF LODI TO 7
MILES WEST OF ELYSIAN FIELDS TO TIMPSON...OR ALONG A LINE EXTENDING
FROM 12 MILES SOUTHWEST OF ATLANTA TO 10 MILES SOUTH OF MARSHALL TO
19 MILES SOUTHWEST OF CARTHAGE...AND MOVING NORTHEAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TENAHA...SMITHLAND...KARNACK AND CARTHAGE BY 1245 AM CST...
ELYSIAN FIELDS BY 1250 AM CST...
JOAQUIN...DEBERRY AND LOGANSPORT BY 1255 AM CST...
WASKOM AND VIVIAN BY 100 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS.
LAT...LON 3180 9455 3236 9433 3288 9433 3288 9405
3303 9404 3301 9351 3298 9353 3288 9347
3263 9349 3224 9347 3223 9360 3218 9352
3214 9350 3211 9353 3203 9346 3185 9345
3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0640Z 221DEG 54KT 3304 9424 3245 9424
3197 9443
$$
131 follow-up statement
000
WWUS54 KSHV 110722
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
122 AM CST WED FEB 11 2009
ARC091-TXC203-315-347-365-401-110731-
/O.CAN.KSHV.SV.W.0009.000000T0000Z-090211T0745Z/
MILLER AR-MARION TX-HARRISON TX-RUSK TX-PANOLA TX-NACOGDOCHES TX-
121 AM CST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NACOGDOCHES...
PANOLA...EXTREME SOUTHEASTERN RUSK...EASTERN HARRISON...EASTERN
MARION AND EXTREME SOUTHWESTERN MILLER COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CST WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND
NORTHWESTERN LOUISIANA AND EASTERN TEXAS.
LAT...LON 3173 9437 3198 9407 3199 9401 3200 9404
3244 9405 3284 9402 3303 9390 3301 9351
3298 9353 3288 9347 3262 9349 3224 9347
3223 9360 3214 9350 3211 9353 3203 9346
3185 9345 3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0721Z 221DEG 54KT 3299 9359 3257 9363
3223 9374 3173 9406
$$
LAC015-017-031-TXC419-110745-
/O.CON.KSHV.SV.W.0009.000000T0000Z-090211T0745Z/
CADDO LA-BOSSIER LA-DE SOTO LA-SHELBY TX-
121 AM CST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CST
FOR SHELBY COUNTY...AND DE SOTO...BOSSIER AND CADDO PARISHES...
AT 121 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM REDLAND TO FERGUSON TO REEDS
STORE TO SHELBYVILLE...OR ALONG A LINE EXTENDING FROM 10 MILES WEST
OF SPRINGHILL TO BOSSIER CITY TO 12 MILES NORTH OF MANSFIELD TO 8
MILES SOUTHEAST OF CENTER...MOVING NORTHEAST AT 60 MPH.
60 MPH WINDS WERE MEASURED AT THE DOWNTOWN SHREVEPORT AIRPORT WITH
THIS LINE OF SEVERE THUNDERSTORMS EARLIER.
SEVERE THUNDERSTORMS WILL BE NEAR...
HUXLEY...SLIGO...IVAN AND GRAND CANE BY 130 AM CST...
TAYLORTOWN...PRINCETON...KINGSTON AND HUNTER BY 135 AM CST...
CATUNA AND BENSON BY 140 AM CST...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA
AND NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CST WEDNESDAY MORNING FOR SOUTH CENTRAL ARKANSAS AND
NORTHWESTERN LOUISIANA AND EASTERN TEXAS.
LAT...LON 3173 9437 3198 9407 3199 9401 3200 9404
3244 9405 3284 9402 3303 9390 3301 9351
3298 9353 3288 9347 3262 9349 3224 9347
3223 9360 3214 9350 3211 9353 3203 9346
3185 9345 3185 9387 3170 9380 3159 9398
TIME...MOT...LOC 0721Z 221DEG 54KT 3299 9359 3257 9363
3223 9374 3173 9406
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 8:25 PM CST, 4 hours 15 minutes earlier.
Area forecast discussion, Feb 10, 8:25 PM CST, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
825 PM CST TUE FEB 10 2009
.DISCUSSION...
ALL IS QUIET ON THE HOME FRONT BUT THAT WILL BE CHANGING RAPIDLY
A LITTLE LATER THIS EVENING. CURRENTLY WATCHING CONVECTION NOW
BEGINNING TO TRANSITION INTO A SQUALL LINE WEST OF THE I-35 CORRIDOR
OF CENTRAL AND NORTHERN TEXAS. STILL SEEING SOME ROTATION IN A FEW
OF THESE STORMS AND THIS WILL NEED TO BE WATCHED AS THE LINE MOVES
CLOSER TOWARDS THE REGION BUT FEEL LIKE THE PRIMARY THREAT WILL
BECOME A STRAIGHT LINE WIND THREAT AFTER MIDNIGHT FOR MUCH OF THE
REGION. CANNOT RULE OUT SOME LARGE HAIL WITH THE EMBEDDED STRONGER
CORES AS WELL. TOR WATCH #10 WILL EXPIRE AT MIDNIGHT AND WILL BE
EXTENDED OF COURSE AND LIKELY PUSHED FARTHER EAST TO ENCOMPASS MUCH
OF NORTHERN LOUISIANA AS WELL AS THE REMAINDER OF SOUTHWEST
ARKANSAS.
FOR NOW...NO CHANGES IN THE GRIDS ARE NECESSARY.
13
&&
.AVIATION...
MVFR CIGS NOW WITH SPOTTY SHOWERS...THE SQUALL LINE WILL ENTER OUR
AREA AND MOVE INTO KTYR/KGGG 04Z TO 05Z. KSHV AND KTXK AROUND 06Z OR
SO. KELD AND KLFK AROUND 08Z AND KMLU JUST BEFORE DAYBREAK. TEMPO
GROUPS FOR LOW CEILINGS/VSBY...HEAVY RAIN...AND STRONG THUNDERSTORM
WIND GUST LOOK TO AFFECT ALL SITES. MUCH BETTER DAY TOMORROW WITH
SKIES PARTING AND WINDS VEERING SW DAYBREAK TO NW BY MIDDAY AROUND
15KTS. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 50 71 45 69 54 / 80 0 0 0 10
MLU 57 71 44 67 52 / 80 20 0 0 10
DEQ 52 69 37 68 44 / 80 0 0 0 0
TXK 50 69 44 67 51 / 90 0 0 0 10
ELD 51 69 40 68 48 / 80 0 0 0 10
TYR 50 72 46 71 53 / 80 0 0 0 0
GGG 50 71 45 70 52 / 80 0 0 0 0
LFK 52 74 45 75 54 / 80 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ060-061-070>073.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
13/24Hazardous weather outlook, Feb 10, 12:00 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST TUE FEB 10 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST TUE FEB 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA... SOUTHWEST ARKANSAS...NORTHEAST TEXAS AND FOR NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FROM LATE THIS AFTERNOON THROUGH TONIGHT...GENERALLY NORTH OF A LINE FROM TYLER... TEXAS...TO SHREVEPORT...LOUISIANA...TO EL DORADO...ARKANSAS. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS THE REMAINDER OF THE FOUR STATE REGION. THE MAIN SEVERE WEATHER RISKS WILL BE TORNADOES AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR. A FEW SEVERE STORMS MAY PRODUCE LARGE HAIL THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA. A STRONG STORM SYSTEM IS POISED TO AFFECT THE FOUR STATE REGION THROUGH TONIGHT. WITH THE COMBINATION OF LOW LEVEL WIND SHEAR... JET STREAM DYNAMICS...AND INSTABILITY...THUNDERSTORMS WILL LIKELY BECOME SEVERE. ISOLATED SUPERCELL THUNDERSTORMS WILL LIKELY DEVELOP LATE THIS AFTERNOON TO THE WEST OF A MINEOLA TEXAS TO IDABEL OKLAHOMA LINE. THESE SUPERCELL THUNDERSTORMS...WHICH WILL POSE THE GREATEST RISK OF TORNADO DEVELOPMENT...COULD AFFECT NORTHEAST TEXAS EARLY THIS EVENING. AS THE EVENING PROGRESSES...THE THUNDERSTORMS SHOULD DEVELOP INTO A SQUALL LINE ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA. THE SQUALL LINE WILL LIKELY MOVE INTO SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA AROUND MIDNIGHT...PROBABLY REACHING EL DORADO...MONROE...AND JENA BETWEEN 2 AND 4 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUP...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS AFTERNOON ACROSS EAST TEXAS AND SOUTHEAST OKLAHOMA. ACTIVATION WILL LIKELY BE REQUIRED ACROSS THE REMAINDER OF THE FOUR STATE REGION TONIGHT. 44
In the hours before
Local storm report, Feb 10, 11:43 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL 10 S TYLER 32.18N 95.30W
02/10/2009 M0.88 INCH SMITH TX BROADCAST MEDIA
HAIL COVERING THE GROUND IN FLINT TX.
1130 PM HAIL TYLER 32.33N 95.30W
02/10/2009 M1.00 INCH SMITH TX BROADCAST MEDIA
AT UNIVERSITY OF TEXAS HEALTH SCIENCES CENTER.
&&
ASTEVENSLocal storm report, Feb 10, 11:59 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1159 PM CST TUE FEB 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HAIL OVERTON 32.28N 94.97W
02/10/2009 M0.75 INCH RUSK TX LAW ENFORCEMENT
&&
ASTEVENSLocal storm report, Feb 11, 12:38 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 AM CST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND DMG TYLER 32.33N 95.30W
02/10/2009 SMITH TX BROADCAST MEDIA
TREE DOWN ON HOME ON KENDALL DRIVE OFF OF OLD
JACKSONVILLE RD
1130 PM TSTM WND DMG RUSK 31.80N 95.15W
02/10/2009 CHEROKEE TX LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY
1157 PM TSTM WND DMG KILGORE 32.39N 94.87W
02/10/2009 GREGG TX LAW ENFORCEMENT
NUMEROUS TREES DOWNED IN THE CITY OF KILGORE
&&
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 1:26 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Feb 11, 1:34 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more | 41 min |
| Feb 11, 2:10 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 50 min |
| Feb 11, 2:14 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine | 46 min |
| Feb 11, 2:53 AM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 52 min |
| Feb 11, 2:59 AM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 61 min |
| Feb 11, 3:49 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 41 min |
| Feb 11, 10:55 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 5 hr |
| Feb 10, 10:58 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 62 min |
| Feb 10, 11:04 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Red River, Titus, Upshur, Wood | 41 min |
| Feb 10, 11:49 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Gregg, Harrison, Nacogdoches, Panola and 4 more | 56 min |
| Feb 11, 12:42 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.